Alert archive / Washington / High Wind Watches in 2007

High Wind Watch 4, NWS Seattle, WA

October 17, 2007

NWS Seattle, WA issued this high wind watch at Oct 17, 2007, 3:53 PM PDT. It took effect at Oct 18, 2007, 11:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 17, 2007, 3:53 PM PDT (22:53 UTC)
In effect from
Oct 18, 2007, 11:00 AM PDT
Expired
Oct 18, 2007, 4:14 AM PDT
In force
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSEW 172253
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
353 PM PDT WED OCT 17 2007

...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH AND CENTRAL
WASHINGTON COAST THURSDAY...
...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH INTERIOR OF
WESTERN WASHINGTON THURSDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FOR MUCH OF THE REST OF
WESTERN WASHINGTON THURSDAY...

.AN INTENSIFYING LOW PRESSURE SYSTEM 800 MILES OFF THE PACIFIC
NORTHWEST COAST WEDNESDAY AFTERNOON IS FORECAST TO SWING ONTO
VANCOUVER ISLAND LATE THURSDAY AND WEAKEN. THE STRONGEST WINDS
ASSOICATED WITH THIS SYSTEM ARE ANTICIPATED ALONG THE COAST AND
NORTH INTERIOR THURSDAY. LESS INTENSE WINDS ARE EXPECTED ELSEWHERE
IN WESTERN WASHINGTON AT THIS TIME. WINDS SHOULD DECREASE
OVERNIGHT THURSDAY.

WAZ516-517-180700-
/O.NEW.KSEW.HW.W.0004.071018T1300Z-071019T0000Z/
NORTH COAST-CENTRAL COAST-
353 PM PDT WED OCT 17 2007

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 5 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 5 PM PDT THURSDAY.

SOUTHERLY WINDS ARE EXPECTED TO INCREASE THURSDAY MORNING 30 TO 40
MPH WITH GUSTS TO 60 MPH AND THEN SHIFT TO SOUTHWEST BY EARLY
AFTERNOON. WINDS WILL THEN DECREASE BY THURSDAY EVENING.

HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME
STRUCTURES.

$$

WAZ001-503-506-510-180700-
/O.NEW.KSEW.HW.W.0004.071018T1300Z-071019T0100Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
353 PM PDT WED OCT 17 2007

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT THURSDAY. 

SOUTHERLY WINDS ARE EXPECTED TO INCREASE THURSDAY MORNING AFTER
SUNRISE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH. WINDS ARE FORECAST
TO DECREASE THURSDAY NIGHT.

HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME
STRUCTURES.

$$

WAZ504-505-507>509-511>515-180700-
/O.NEW.KSEW.HW.A.0004.071018T1300Z-071019T0600Z/
SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY-
SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA-
LOWER CHEHALIS VALLEY AREA-OLYMPICS-
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
353 PM PDT WED OCT 17 2007

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING. 

THE POTENTIAL EXISTS FOR A HAZARDOUS HIGH WIND EVENT. A HIGH WIND
WATCH MEANS SUSTAINED WINDS OF AT LEAST 30 TO 40 MPH WITH GUSTS
TO 60 MPH MAY OCCUR...BUT IS NOT YET CERTAIN.

WINDS FOR MUCH OF THE REST OF WESTERN WASHINGTON ARE EXPECTED TO
INCREASE LATER THURSDAY AFTERNOON AND EVENING. AT THIS TIME...
SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE ANTICIPATED
BUT COULD BE STRONGER. 

THE SEATTLE NATIONAL WEATHER SERVICE FORECAST OFFICE WILL
CONTINUE TO MONITOR THE EVOLUTION OF THIS STORM AND ISSUE FURTHER
INFORMATION AS IT DEVELOPS. LISTEN TO NOAA WEATHER RADIO OR VISIT
WEATHER.GOV/SEATTLE TO VIEW THE LATEST WEATHER STATEMENTS AND
FORECAST DISCUSSIONS REGARDING THIS STORM.

$$
2 follow-up statements
000 
WWUS76 KSEW 180547
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1047 PM PDT WED OCT 17 2007

...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH AND CENTRAL
WASHINGTON COAST THURSDAY...
...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH INTERIOR OF
WESTERN WASHINGTON THURSDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FOR MUCH OF THE REST OF
WESTERN WASHINGTON THURSDAY...

.AN INTENSIFYING LOW PRESSURE SYSTEM 500 MILES OFF THE PACIFIC
NORTHWEST COAST WEDNESDAY NIGHT IS FORECAST TO MOVE EAST NORTHEAST
REACHING THE CENTRAL AND SOUTHERN PORTION OF VANCOUVER ISLAND LATE
THURSDAY AFTERNOON. THE STRONGEST WINDS ASSOCIATED WITH THIS
SYSTEM ARE ANTICIPATED ALONG THE COAST AND NORTH INTERIOR
THURSDAY. LESS INTENSE WINDS ARE EXPECTED ELSEWHERE IN WESTERN
WASHINGTON AT THIS TIME. WINDS SHOULD DECREASE OVERNIGHT THURSDAY.

WAZ516-517-181400-
/O.CON.KSEW.HW.W.0004.071018T1300Z-071019T0000Z/
NORTH COAST-CENTRAL COAST-
1047 PM PDT WED OCT 17 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 5 PM PDT
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 5 PM PDT
THURSDAY. 

SOUTHERLY WINDS ARE EXPECTED TO INCREASE THURSDAY MORNING 30 TO
40 MPH WITH GUSTS TO 60 MPH AND THEN SHIFT TO SOUTHWEST BY EARLY
AFTERNOON. WINDS WILL THEN DECREASE BY THURSDAY EVENING.

HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME
STRUCTURES.

$$

WAZ001-503-506-510-181400-
/O.CON.KSEW.HW.W.0004.071018T1300Z-071019T0100Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
1047 PM PDT WED OCT 17 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PDT
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PDT
THURSDAY. 

SOUTHERLY WINDS ARE EXPECTED TO INCREASE THURSDAY MORNING AFTER
SUNRISE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH. WINDS ARE FORECAST
TO DECREASE THURSDAY NIGHT.

HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME
STRUCTURES.

$$

WAZ504-505-507>509-511>515-181400-
/O.EXT.KSEW.HW.A.0004.071018T1800Z-071019T0600Z/
SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY-
SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA-
LOWER CHEHALIS VALLEY AREA-OLYMPICS-
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
1047 PM PDT WED OCT 17 2007

...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE THURSDAY MORNING
THROUGH THURSDAY EVENING. 

THE POTENTIAL EXISTS FOR A HAZARDOUS HIGH WIND EVENT. A HIGH WIND
WATCH MEANS SUSTAINED WINDS OF AT LEAST 30 TO 40 MPH WITH GUSTS
TO 60 MPH MAY OCCUR...BUT IS NOT YET CERTAIN.

WINDS FOR MUCH OF THE REST OF WESTERN WASHINGTON ARE EXPECTED TO
INCREASE MID TO LATE THURSDAY AFTERNOON AND CONTINUE INTO THE
EVENING HOURS. AT THIS TIME... SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS
TO 50 MPH ARE ANTICIPATED BUT COULD BE STRONGER.

THE SEATTLE NATIONAL WEATHER SERVICE FORECAST OFFICE WILL
CONTINUE TO MONITOR THE EVOLUTION OF THIS STORM AND ISSUE FURTHER
INFORMATION AS IT DEVELOPS. 

LISTEN TO NOAA WEATHER RADIO OR VISIT WEATHER.GOV/SEATTLE TO VIEW
THE LATEST WEATHER STATEMENTS AND FORECAST DISCUSSIONS REGARDING
THIS STORM.

$$

FELTON
WEATHER.GOV/SEATTLE
000 
WWUS76 KSEW 181114
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
414 AM PDT THU OCT 18 2007

...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH AND CENTRAL
WASHINGTON COAST TODAY...
...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH INTERIOR OF
WESTERN WASHINGTON TODAY...
...WIND ADVISORY IN EFFECT THIS AFTERNOON AND THIS EVENING FOR
MUCH OF THE REMAINDER OF THE LOWLANDS OF WESTERN WASHINGTON...

.AN INTENSIFYING LOW PRESSURE SYSTEM 300 MILES OFF THE PACIFIC
NORTHWEST COAST EARLY THURSDAY MORNING IS FORECAST TO MOVE EAST
NORTHEAST REACHING THE CENTRAL AND SOUTHERN PORTION OF VANCOUVER
ISLAND LATE THIS AFTERNOON. THE LOW WILL CONTINUE TO TRACK
NORTHEAST INTO THE INTERIOR OF BRITISH COLUMBIA TONIGHT. THE
STRONGEST WINDS ASSOCIATED WITH THIS SYSTEM ARE ANTICIPATED ALONG
THE COAST AND NORTH INTERIOR TODAY. LESS INTENSE WINDS ARE
EXPECTED ELSEWHERE IN WESTERN WASHINGTON AT THIS TIME. WINDS
WILL DECREASE OVERNIGHT TONIGHT.

WAZ513-181215-
/O.CAN.KSEW.HW.A.0004.071018T1800Z-071019T0600Z/
OLYMPICS-
414 AM PDT THU OCT 18 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH
WIND WATCH FOR THE OLYMPICS. 

$$

WAZ516-517-181915-
/O.CON.KSEW.HW.W.0004.071018T1300Z-071019T0000Z/
NORTH COAST-CENTRAL COAST-
414 AM PDT THU OCT 18 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

SOUTHERLY WINDS ARE EXPECTED TO INCREASE BETWEEN 5 AND 8 AM THIS MORNING
TO 30 TO 40 MPH WITH GUSTS TO 60 MPH. THE WINDS WILL SHIFT TO
WEST BY EARLY AFTERNOON BUT WILL STILL BE IN THE 30 TO 40 MPH
RANGE. THE WINDS WILL DECREASE THIS EVENING.

HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME
STRUCTURES.

$$

WAZ001-503-506-510-181915-
/O.CON.KSEW.HW.W.0004.071018T1300Z-071019T0100Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
414 AM PDT THU OCT 18 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON. 

SOUTHERLY WINDS ARE EXPECTED TO INCREASE THURSDAY MORNING AFTER
8 AM RISING TO 30 TO 40 MPH WITH GUSTS TO 60 MPH BY NOON. THESE
WINDS WILL CONTINUE UNTIL LATE AFTERNOON. THE WINDS WILL DECREASE
SIGNIFICANTLY TONIGHT.

HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME
STRUCTURES.

$$

WAZ504-505-507>509-511-512-514-515-181915-
/O.UPG.KSEW.HW.A.0004.071018T1800Z-071019T0600Z/
/O.NEW.KSEW.WI.Y.0011.071018T2100Z-071019T0600Z/
SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY-
SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA-
LOWER CHEHALIS VALLEY AREA-EASTERN STRAIT OF JUAN DE FUCA-
WESTERN STRAIT OF JUAN DE FUCA-
414 AM PDT THU OCT 18 2007

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WINDS WILL INCREASE OVER MOST OF THE LOWLANDS THIS AFTERNOON RIGHT
AHEAD OF THE INCOMING WEATHER SYSTEM. SOUTH WINDS IN THE 10 TO 20
MPH RANGE WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH
BETWEEN 2 PM AND 8 PM. THE WINDS WILL DECREASE SIGNIFICANTLY AFTER
11 PM. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39
MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN
SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED
TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY
THOSE WITH HIGH PROFILE VEHICLES...SHOULD ALSO BE ALERT FOR
SUDDEN...STRONG CROSS WINDS.

$$

FELTON
WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind watch went out at Oct 17, 3:30 PM PDT, 23 minutes earlier.

Area forecast discussion, Oct 17, 3:30 PM PDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 PM PDT WED OCT 17 2007

.SYNOPSIS...A STRONG SURFACE LOW DEVELOPING OFFSHORE WILL HEAD
TOWARD THE STATE ON THURSDAY WITH VERY WINDY CONDITIONS DEVELOPING
ALONG THE COAST AND NORTH INTERIOR...WITH WINDY CONDITIONS
ELSEWHERE. ANOTHER SYSTEM WILL MOVE ONSHORE FRIDAY WITH RAIN AND
SHOWERS ACROSS THE AREA. AN UPPER LEVEL RIDGE WILL BUILD OVER THE
AREA THROUGH THE LATER HALF OF THE WEEKEND WITH THE BEST CHANCE OF
RAIN ACROSS THE NORTHERN PORTION OF THE STATE.

&&

.SHORT TERM...UPPER LEVEL TROUGH IS MOVING THROUGH THE AREA THIS
AFTERNOON WITH A FEW SHOWERS ACROSS THE AREA. THERE MAY BE A FEW
LIGHTING STRIKES WITH SOME OF THE STRONGER CELLS. SHOWERS WILL
DIMINISH DURING THE EVENING HOURS WITH A BRIEF BREAK IN THE WEATHER
OVERNIGHT.

THE PACIFIC STORM OFFSHORE CONTINUES TO PUSH ALONG AND IS NOW
LOCATED ABOUT 600 MILES OFF THE WASHINGTON COAST. LATEST 12Z MODELS
BRING THIS SYSTEM TO 130W BY 12Z THU WITH A THE GFS BRINGING THE SFC
PRESSURE DOWN TO 980 MB...AND THE NAM SLIGHTLY HIGHER AT 982 MB. AT
THIS POINT SHOULD START TO SEE STRONG SOUTHEAST WINDS ALONG THE
COAST AND ALSO THE NORTH INTERIOR. WINDS SPEEDS ACROSS THESE AREAS
ARE EXPECTED TO BE IN THE 30 TO 40 MPH RANGE WITH GUSTS UP TO 60
MPH.

BY THE AFTERNOON...THE GFS CONTINUES TO FAVOR A MORE NORTHERLY
TRACK WITH THE LOW AND WILL BRING IT INTO CENTRAL VANCOUVER ISLAND.
THE NAM IS FURTHER SOUTH WITH THE TRACK MOVING THROUGH THE OLYMPIC
PENINSULA AND ON OVER TO THE SAN JUANS. BOTH TRACKS WILL SWITCH THE
WINDS ON THE COAST AND STRAIT TO THE WEST WITH STRONG SOUTH TO SW
WINDS ACROSS THE INTERIOR. THE STRONGEST WINDS IN THE PUGET SOUND
AREA WILL OCCUR DURING THE LATE AFTERNOON AND EARLY EVENING. AS FOR
HOW STRONG...IT ALL DEPENDS ON HOW TIGHT THE SOUTH TO NORTH PRES
GRADIENT IS...WHICH DEPENDS ON THE TRACK OF THIS SYSTEM AS IT MOVES
ONSHORE. AT THIS TIME WE ARE EXPECTING SOUTH TO SW WINDS 25 TO 35
MPH WITH GUSTS TO 50 MPH FOR THE INTERIOR. MAY SEE HIGHER WINDS IN
HOOD CANAL. ASIDE FROM THE STRAIT...WILL SEE WINDS ACROSS THE AREA
DIMINISH DURING THE EVENING FROM 03Z TO 06Z AS THIS SYSTEM EXITS THE
REGION. IN ADDITION...THIS SYSTEM WILL ALSO BE PRODUCING MODERATE
RAINFALL ACROSS THE COAST AND OLYMPICS. FREEZING LEVELS ACROSS THE
CASCADES WILL BE AROUND THE 4000 FT LEVEL WITH A FEW INCHES OF
ACCUMULATION POSSIBLE.

ON FRIDAY...ANOTHER SYSTEM WILL MOVE INTO THE AREA...BUT IT LOOKS
MUCH WEAKER...IN TERMS OF STRONG WINDS ACROSS THE AREA. STILL
EXPECTING RAIN AND SHOWERS ACROSS THE AREA THOUGH AS A COLD FRONT
AND UPPER LEVEL TROUGH MOVES THROUGH. WET WEATHER IS EXPECTED INTO
THE FIRST PART OF THE WEEKEND. 33

.LONG TERM...MODELS BUILD IN A RIDGE OVER THE PACNW ON SUNDAY
ALTHOUGH A FRONT WILL STILL SLIDE IN UNDERNEATH WITH THE BEST
CHANCES OF RAIN LOCATED ACROSS THE WESTERN ZONES. THIS RIDGE WILL
STRENGTHEN EARLY NEXT WEEK AS 593 RIDGE BUBBLE FORMS OVER THE
PACIFIC OFF THE CALIFORNIA COAST. THIS RIDGE WILL FORCE PRECIP
FURTHER NORTH WITH DRIER CONDITIONS ACROSS WESTERN WASHINGTON. WILL
SEE TEMPS SLOWLY CLIMBING BACK INTO THE LOW 60S ACROSS THE INTERIOR
BY MID WEEK. 33

&&

.AVIATION...FRONTAL CLOUDS HAVE MOVED OUT OF THE AREA BUT CUMULUS
HAS FILLED IN NICELY WITH SCATTERED CONVECTION. A FEW LIGHTNING
STRIKES NOTED NEAR GIG HARBOR. SHOWERS SHOULD END AFTER 03Z OR SO.
INCREASING CLOUD TREND LATER TONIGHT AS NEXT BIG SYSTEM APPROACHES.
WIND AT KSEA SW 10-15 KT THIS EVENING...SWITCHING TO SE 4-8 KT AFTER
06Z. CHB

&&

.MARINE...GALES ISSUED ALL WATERS...STORM FOR COAST. WINDS WILL
INCREASE THROUGH THE NIGHT AS LOW OFFSHORE DEEPENS AND MOVES NE.
EXPECTED TRACK IS INTO CENTRAL VANCOUVER ISLAND...AND SOME FILLING
IS ALSO EXPECTED. NEVERTHELESS SHOULD BE A VERY WINDY EVENT FOR
MARINE AREAS. THE COAST WILL PROBABLY REACH 50 KT WITH THE
SOUTHEASTERLIES AHEAD OF THE SYSTEM...THEN HIGH END GALES WITH
WESTERLIES BEHIND THE FRONT. SE GALES EVERYWHERE ELSE WITH HIGH END
AT STRAIT ENTRANCES AND NORTHERN INLAND WATERS. THE STRAIT WILL ALSO
HAVE A WESTERLY SURGE AFTER THE FRONT THURSDAY AFTERNOON AND
EVENING.

ALSO ISSUED A HIGH SURF ADVISORY ON THE COAST FOR THURSDAY AFTERNOON
AND EVENING. COMBINED SEAS...THEN SWELL ALONE...SHOULD BRING WAVES
INTO THE 20-24 FOOT RANGE. HAVE NOT LOOKED TOO CLOSELY AT SUBSEQUENT
DAYS BUT ANOTHER NEAR-GALE EVENT APPEARS LIKELY FRIDAY...FOLLOWED BY
LESSER WINDS OVER THE WEEKEND. CHB

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
.HIGH WIND WARNING FOR THE COAST AND NORTH INTERIOR.
.HIGH WIND WATCH FOR THE THE LOWER CHEHALIS VALLEY...SW
INTERIOR...PUGET SOUND...EAST PUGET SOUND LOWLANDS...STRAIT OF JUAN
DE FUCA...HOOD CANAL...OLYMPICS.
.STORM WARNING COASTAL WATERS.
.GALE WARNING ALL OTHER WATERS.
.SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.
.HEAVY SURF ADVISORY COASTAL ZONES.

WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:29 AM PDTHigh Wind WatchSEWSan Juan6 hr
Oct 17, 1:28 PM PDTHigh Wind WatchSEWSan Juan34 hr
Oct 17, 3:03 PM PDTHigh Surf AdvisorySEW30 hr
Oct 17, 3:53 PM PDTHigh Wind WarningSEWSan Juan27 hr

Nearby

High Wind Watches in Washington, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.